# SDR DL757070446

- Difficulty date: May 4, 2007
- Submitted: May 8, 2007
- Operation: Air carrier
- Aircraft: N627DL
- Make and model: Boeing 757232
- Aircraft serial: 22917
- Aircraft time: 67,001 hours, 32,216 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Fitting
- Part number: 112N7003
- Condition: Damaged
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF EA 06-070332-03AD, SIP MOD, HOLE NR 51 AS IDENTIFIED IN THE EA REQUIRED OVERSIZING BEYOND THE EA MAX.  THE EA ALLOWS OVERSIZING TO 1ST OVER, AND THE HOLE REQUIRED OVERSIZING TO 2ND OVER.  BOEING PROVIDED AMOC 8100 APPROVAL OF THE OVERSIZE HOLE CONDITION AS DETAILED IN 461451-14AD
